Exact order of approximation of periodic functions by one nonclassical method of summation of Fourier series
AbstractBy using an exact estimate for approximation by known trigonometric polynomials, we strengthen a Jackson-type theorem. Moreover, we determine the exact order of approximation of some periodic functions by these polynomials. For this purpose, we introduce a special modulus of smoothness.
How to Cite
KotovaO. V., and TrigubR. M. “Exact Order of Approximation of Periodic Functions by One Nonclassical Method of Summation of Fourier Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 7, July 2012, pp. 954-69, http://umj.imath.kiev.ua/index.php/umj/article/view/2631.